# SDR DALA2020092503194

- Difficulty date: September 24, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BETWEEN FR 66 TO FR 68 AT LEVEL STR 23R AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED LOWER SILL LOCATED BETWEEN FR 66 TO FR 68 AT LEVEL STR 23R AFT GALLEY AREA, AS PER A320 SRM 51-72-11 AND DRAWING D534-70150 RELEASE DATE:12-SEP-19 ISSUE AC; D53480505 RELEASE DATE:13-JUL-20 ISSUE ET.
